Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still struggling...

Posted by Noa on November 19, 1999, at 16:27:27

In reply to Re: Still struggling..., posted by JohnL on November 19, 1999, at 15:36:43

thanks, John.

The thing is, I was really feeling better for about a month and a half. But maybe you are right.

What have I tried? Prozac gave me tinitus, headaches,etc. Paxil gave me myoclonus, a lot worse than the effexor does. Wellbutrin, I was only on for a very short time and had diarrhea, but I am not entirely convinced of the cause-effect. I take ritalin and t3 and t4. I was taking trazodone to sleep, too small a dose to be effective as an antidepressant. Its sleep inducing effects started to wear down, and I needed more AD effect, so that is when the serzone came in. I am on as much effexor as I think I can tolerate. Any more would make the fidgitiness unbearable. Sometimes it already is.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:15525